# SDR FDEA201103130950

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,768 hours, 11,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COMES ON EVEN IF EMERGENCY LIGHT SWITCH IS OFF WHEN ACFT POWER OFF.   FOUND LOOSE AND BROKEN OFF OF WIRE PIN "10" IN  CONNECTOR PLUG (P1-1756A) REF WDM 33-51-01, PAGE 902.  THEN REPAIRED WIRE PIN IAW MM 20-30-05-2.  PERFORMED EMER LIGHT TEST AND BATTERY CHARGER FUNCTION CHECK, FOUND OK IAW MM 24-34-03-5 AND MM 24-34-00-0.  ACFT OK FOR SERVICE.  FINAL CLOSED.
